# SDR ASOA2014122211897

- Difficulty date: November 23, 2014
- Submitted: December 22, 2014
- Operation: Air carrier
- Aircraft: N713EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10081
- Aircraft time: 28,699 hours, 20,036 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRAWLWAY FLOORBEAM ANGLE ON AFT SIDE OF BS 280 CORRODED.  FOUND TO BE OUT OF LIMITS IAW SRM 53-00-00-101-001-A01.  REMOVED AND REPLACED IAW SRM 51-42-06-001-001-A01, 51-40-11-001-001-A1, AND 51-42-06-001-001-A01.
